# SDR 04FDEA01742

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, STA 760, LBL 66, WL 206.  *S/D*  CORROSION OUT OF LIMITS.  REMOVED STUB FLOORBEAM BS 760 LT SIDE.  DRILLED UP & INSTALLED NEW STUB FLOORBEAM WL 200 PER SRM 51-30-2, 51-30-5, 53-10-1.
